Does RA medications cause hair loss?

Hi! I was on Plaquenil for 8 weeks and I lost a good amount of my hair. Once I stopped it, the hair loss stopped too. Please tell me it grows back?


Community Answers
  • Lauren Tucker moderator
    1 year ago

    Lovecats,
    Thanks for asking this question in our Q&A. While side effects can vary from person to person, I hope others will chime in and offer you some support, and personal experience with Plaquenil. Have you spoken to your Dr about these side effects?
    This article may resonate with you: https://rheumatoidarthritis.net/living/steroid-treatment-ra-advice-tapering/ But we do encourage you speak to your Dr. if you experience any new or worsening symptoms.
    Thanks for being part of our community.
    Best,
    Lauren (RheumatoidArthritis.net Team)

  • sharoncookie57
    1 year ago

    Not yet, but I am hoping!

  • Share Your Answer

    Poll